Log-canonical models of singular pairs and its applications

Yuji Odaka, Chenyang Xu

Research output: Contribution to journalArticlepeer-review

17 Scopus citations

Abstract

We prove the existence of the log-canonical model over a log pair (X, δ). As an application, together with Kollár's gluing theory, we remove the assumption in the first named author's work [Odaka11], which shows that K-semistable polarized varieties can only have semi-log-canonical singularities.

Original languageEnglish (US)
Pages (from-to)325-334
Number of pages10
JournalMathematical Research Letters
Volume19
Issue number2
DOIs
StatePublished - 2012
Externally publishedYes

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Fingerprint

Dive into the research topics of 'Log-canonical models of singular pairs and its applications'. Together they form a unique fingerprint.

Cite this